Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Waxed hands. Have red patches with burning sensation. What's the remedy?

Hello doctor, I have been waxing my arms for close to 6 years now. But during my recent waxing session done by a amateur, my skin was left with a burning sensation. The following day, I found red patches on my arm with a very thin layer of skin peeling. Hoping the redness will go away as it always does after a wax, I paid no heed to it. However, it seems that those red patches have developed into brown patches instead. How do I remedy this? Please help.
Asked On : Sat, 24 Nov 2012
Answers:  2 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response

It seems either the wax was too hot or the skin was not stretched properly while waxing the area. Apply a steroid antibiotic cream atleast two times over those brown patches as well as red peeling areas and use a mild cream like cetaphil over your arms. It would take few days for the concerned areas to heal. If the lesions heal with pigmentation, you might need to consult a dermatologist. Next time be sure that waxing is done by a well experienced staff. Take care.
Answered: Mon, 26 Nov 2012
I find this answer helpful
Dermatologist Dr. Kruti's  Response

Thanks for posting your query.

It seems that after waxing you have got post inflammatory hyperpigmentation.

You probably got a slight burn after the wax and which had now resulted in these patches.

You need to apply elocon cream which contains mometasone twice a day for 2 week.

This will regale it slowly
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor